Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Withdrawl symptoms

Posted by Mel on January 17, 1999, at 22:07:54

I was previously on Zoloft and switched to Celexa recently due to problematic side effects with the Zoloft. The Celexa makes me manic so I am in the process of weaning myself off it. I am having problems with withdrawl symptoms however. The worst withdrawl symptoms are headaches and extreme dizziness. I was on 40mg of the Celexa daily then went down to 20mg daily then 20mg every other day and am now down to 10mg every 48hrs pretty much on the dot since that's when the symptoms return. Now I feel stuck where I am at. This whole process has lasted 3 weeks so far. I actually don't plan on starting on any new meds once I get off these. I feel like I am hitting a "normal" (?) part of a cycle. (I think I'm bipolar but have only been diagnosed with depression so far) I would LOVE to get in to see my doc but he's on vacation. My appointment is set for the 26th. I would really like to get this Celexa out of my system to see if the mania stops. (I think it will). Anyone else experienced problems with
withdrawl symptoms? Any suggestions as to how to deal with this? I would really appreciate any input. ~Mel




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mel thread:2472